Fixed Points of Some Asymptotically Regular Multivalued Mappings Satisfying a Kannan-Type Condition

Date

2021

Authors

Debnath, Pradip
Mitrović, Zoran D.
Srivastava, H.M.

Journal Title

Journal ISSN

Volume Title

Publisher

Axioms

Abstract

In this paper, we establish some existence of fixed-point results for some asymptotically regular multivalued mappings satisfying Kannan-type contractive condition without assuming compactness of the underlying metric space or continuity of the mapping.

Description

Keywords

fixed point, multivalued map, Kannan-type contraction, complete metric space, boundedly compact, orbitally continuous mapping

Citation

Debnath, P., Mitrović, Z. D., & Srivastava, H. M. (2021). Fixed Points of Some Asymptotically Regular Multivalued Mappings Satisfying a Kannan-Type Condition. Axioms, 10(1), 1-26. https://doi.org/10.3390/axioms10010024.